International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2000 / Article

Open Access

Volume 13 |Article ID 918023 | https://doi.org/10.1155/S1048953300000149

Bernhard Gittenberger, Guy Louchard, "On the local time density of the reflecting Brownian bridge", International Journal of Stochastic Analysis, vol. 13, Article ID 918023, 12 pages, 2000. https://doi.org/10.1155/S1048953300000149

On the local time density of the reflecting Brownian bridge

Received01 Mar 1999
Revised01 Sep 1999

Abstract

Expressions for the multi-dimensional densities of Brownian bridge local time are derived by two different methods: A direct method based on Kac's formula for Brownian functionals and an indirect one based on a limit theorem for strata of random mappings.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads390
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.